Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1978, Volume 46, Issue 1

The Bilinear Complementarity Problem and Competitive Equilibria of Piecewise Linear Economic Models<87:TBCPAC>2.0.CO;2-L
p. 87-103

Robert Wilson

A parametric procedure for linear programming is shown to solve the bilinear complementarity problem, of which a special case is the problem of computing a competitive equilibrium of a piecewise linear economic model.

Log In To View Full Content